Genuine sets


Demirci M.

FUZZY SETS AND SYSTEMS, vol.105, no.3, pp.377-384, 1999 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 105 Issue: 3
  • Publication Date: 1999
  • Doi Number: 10.1016/s0165-0114(97)00235-2
  • Journal Name: FUZZY SETS AND SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.377-384
  • Keywords: sets, fuzzy sets, genuine sets
  • Akdeniz University Affiliated: Yes

Abstract

A new kind of sets of more general objects, compared to fuzzy sets, are introduced, and their fundamental properties are established. (C) 1999 Elsevier Science B.V. All rights reserved.